# SDR DHL2001804016

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   CAPT SLIDING WINDOW WILL NOT OPEN.    2)   ADJUSTED AND LUBED CAPTAINS SLIDING WINDOW IAW 56-10-3. WINDOW OPS    GOOD.    STATUS: CLOSED
